# SDR AALA2019102289022

- Difficulty date: April 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD CUT OUT RIGHT HAND CONTINUITY FITTING AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EA 293260.
